Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Gaseous, lower back discomfort, shakiness, anxiety . Affecting daily life. Suggestions?

For the last few months I have the following symptoms. Bas gas no matter what I eat. Not gas pain but it feels like gas is always going through me and passing. I have recently have had slight lower back discomfort. Recently I feel very shaky with a lot of anxiety , especially if I let me self get hungry.I have attributed a lot of it to stress . I hate to go to the doctor. (I know I have too) because its effected my daily life now. The only time I feel ok sometimes is at night after eating and 1 couple glasses of wine.
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for choosing HCM, There are many reasons of formation of flatus, the main are, some sort of infection, digestive enzyme deficiency, eating in hurry, stressful life, inadequate sleep, keep your anxiety level low, be patience in eating, if possible go for stool examination, you can try metronidazole or Doxycycline, along with digestive enzyme, Have good day.
Answered: Thu, 18 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor